Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014, Article ID 853106, 4 pages
http://dx.doi.org/10.1155/2014/853106
Research Article

On the Graph of Solution Mappings of Variational Inequalities Problems

College of Science, Guilin University of Technology, Guilin 541004, China

Received 9 December 2013; Revised 27 March 2014; Accepted 27 March 2014; Published 9 April 2014

Academic Editor: Yuming Xing

Copyright © 2014 Qi-Qing Song. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Qi-Qing Song, and Hui Yang, “Some results concerning the solution mappings of mixed variational inequality problems,” Journal of Inequalities and Applications, vol. 2016, no. 1, 2016. View at Publisher · View at Google Scholar